# SDR SWAA2021101820586

- Difficulty date: September 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AT LEVEL STR 17L LH SIDE AT FWD GALLEY AREA ; 2021-403943 / [16] REPLACED INNER CHORD LOC BS 277 TO BS 360 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8110 SHEET 11 REV: -; [17] STEP 15 COMPLETED.; [18] CORRECTIVE STEP 16 REPLACED INNER CHORD LOC BS 277 TO BS 360 AT LEVEL STR 17L LH SIDE AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8110 SHEET 11 REV: -; [19] JOB COMPLETED AND CERTIFIED AS RII.
